|
Volumn 66, Issue 1, 2002, Pages 121081-1210817
|
Non-Markovian stochastic Schrödinger equations: Generalization to real-valued noise using quantum-measurement theory
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ATOMIC PHYSICS;
DEGREES OF FREEDOM (MECHANICS);
HARMONIC ANALYSIS;
MARKOV PROCESSES;
OSCILLATORS (ELECTRONIC);
SCHRODINGER EQUATIONS;
QUANTUM THEORY;
|
EID: 0036655430
PISSN: 10502947
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (78)
|
References (44)
|